# SDR 9508079162

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide Tube
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE TAILCONE WOULD NOT DROP.  FURTHER INVESTIGATION REVEALED THAT THE TURNBUCKLE WAS STICKING IN THE CABLE GUIDE TUBE (BETWEEN THE INNER AND OUTER HANDLE) PREVENTING THE UPPER LATCHES FROM COMPLETELY RELEASING.  ALSO, FOUND 3 WORN GUIDE PINS AND A WORN UPPER LEFT LEVER ARM.  REPOSITIONED THE GUIDE TUBE AND REPLACED THE PINS AND LEVER, CHECKED OK.
